# SDR A6WA9900128

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5545 - ORD-MLI - AFTER CHOCKS WERE PULLED.  AIRCRAFT STARTED ROLLING FORWARD, BRAKING DID NOT STOP AIRCRAFT.  AIRCRAFT HIT TERMINAL BLDG.  AIRCRAFT REMOVED FROM SERVICE FOR REPAIR.  (M)
